MAUDE Adverse Event Report: VASCUTEK LTD GELSOFT PLUS; GELSOFT PLUS BIFRCATE

VASCUTEK LTD GELSOFT PLUS; GELSOFT PLUS BIFRCATE
Model Number N/A
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
During an axillo-femoral bypass, the bifuricated graft lot 2003294573 was used.The surgeon noted that there was a preexisting hole in the bifuricated graft which was discovered during surgery.The patient experienced blood loss when the graft was in situ, at which point the hole was found to be in the bifuricate graft.The graft remained implanted and the hole repaired with a patch of unused graft material.This report is being submited as a follow up #2 for mfg report number 9612515-2024-00044 to provide event closure information for tag0008 (b)(4).
 
Additional Manufacturer Narrative
Manufacturer narrative: clinical code: 1888 - haemorrhage/ bleeding: blood loss from a hole found in the bifurcated graft.Impact code: 4630- modified surgical procedure: surgical patch was used to repair the hole in the graft.Device problem code : 1504 - material puncture /hole: a hole was identified in the bifurcated graft.Component code: 4755 - part/component/sub-assembly term not applicable.Type of investigation: 4114 - device not accessible for testing - device remains implanted.4110 - trend analysis: a 5 year review of similar complaints (gelweave sales vs gelweave leakage > hole/ pinhole) gave an occurrence rate of (b)(4) (complaints v sales).There have been no similar complaints received from other units of the same batch.No negative trend in the number of complaints received has been identified.4111 - communication/interviews: the site confirmed on 12 aug 24 that no further information would be provided.3331 - analysis of production records: batch review performed which showed no issues with the device during manufacture.No causal link between the device and the event could be determined, no corrective or further actions could be determined.Investigation findings: 213 - no device probelm found: batch review performed which showed no issues with the device during manufacture.No causal link between the device and the event could be determined, no corrective or further actions could be determined investigation conclusion: 4315 - cause not established: as no further evidence can not be obtained, the investigation could not be completed and no causal link between the device and the event could be determined.Update to below sections for gdp: section b5; section d3 & g1.
 
Additional Manufacturer Narrative
Manufacturer narrative: clinical code: 1888 - haemorrhage/ bleeding: blood loss from a hole found in the bifurcated graft.Impact code: 4630- modified surgical procedure: surgical patch was used to repair the hole in the graft.Device problem code: 1504 - material puncture /hole: a hole was identified in the bifurcated graft.Component code: 4755 - part/component/sub-assembly term not applicable type of investigation: 4114 - device not accessible for testing - device remains implanted.4110 - trend analysis: a 5 year review of similar complaints (gelweave sales vs gelweave leakage > hole/ pinhole) gave an occurrence rate of 0.016% (complaints v sales).There have been no similar complaints received from other units of the same batch.No negative trend in the number of complaints received has been identified.4111 - communication/interviews: the site confirmed on 12 aug 2024 that no further information would be provided.3331 - analysis of production records: batch review performed which showed no issues with the device during manufacture.No causal link between the device and the event could be determined, no corrective or further actions could be determined.Investigation findings: 213 - no device problem found: batch review performed which showed no issues with the device during manufacture.No causal link between the device and the event could be determined, no corrective or further actions could be determined investigation conclusion: 4315 - cause not established: as no further evidence can not be obtained, the investigation could not be completed and no causal link between the device and the event could be determined.
 
Event or Problem Description
During an axillo-femoral bypass, the bifuricated graft lot 2003294573 was used.The surgeon noted that there was a preexistinghole in the bifuricated graft which was discovered during surgery.The patient experienced blood loss when the graft was in situ, at which point the hole was found to be in the bifuricate graft.The graft remained implanted and the hole repaired with a patch of unused graft material.This report is being submitted as a follow up #1 for mfg report number 9612515-2024-00044 to provide event closure information for (b)(4).
 
Additional Manufacturer Narrative
Manufacturer narrative: clinical code: 1888 - haemorrhage/ bleeding - blood loss from a hole found in the bifurcated graft.Impact code: 4630- modified surgical procedure - surgical patch was used to repair the hole in the graft.Device problem code: 5104 - a hole was identified in the bifurcated graft.Component code: 4755 - part/component/sub-assembly term not applicable type of investigation: 4114 - device not accessible for testing - device remains implanted.4110 - trend analysis: a 5 year review of similar complaints (gelweave sales vs gelweave leakage > hole/ pinhole) gave an occurrence rate of 0.016% (complaints v sales).There have been no similar complaints received from other units of the same batch.4112 - analysis of information provided by a user or third party.3331 - analysis of production records: batch review performed which showed no issues with the device during manufacture.Investigation findings: 3233 - results pending completion of investigation.Investigation conclusion: d11 - conclusion not yet available as investigation is ongoing.
 
Event or Problem Description
During an axillo-femoral bypass, the bifurcated graft lot 2003294573 was used.The surgeon noted that there was a pre-existing hole in the bifurcated graft which was discovered during surgery.The patient experienced blood loss when the graft was in situ, at which point the hole was found to be in the bifurcated graft.The graft remained implanted and the hole repaired with a patch of unused graft material.

Brand Name
GELSOFT PLUS
Common Device Name
GELSOFT PLUS BIFRCATE
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA4 9 RR
UK  PA4 9RR
Manufacturer (Section G)
VASCUTEK LTD
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA4 9 RR
UK   PA4 9RR
Manufacturer Contact
laura allan
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA4 9-RR
UK   PA4 9RR
MDR Report Key19622512
Report Number9612515-2024-00044
Device Sequence Number20416586
Product Code DSY
UDI-Device Identifier05037881115511
UDI-Public05037881115511
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K955230
Number of Events Summarized1
Summary Report (Y/N)Y
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Remedial Action Repair
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberN/A
Device Catalogue Number631407P
Device Lot Number25474195
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2024
Supplement Date Received by Manufacturer06/05/2024
06/05/2024
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date08/27/2024
08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown